Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 27, Pages 1731-1738
http://dx.doi.org/10.1155/S016117120311215X

B.-Y. Chen inequalities for semislant submanifolds in Sasakian space forms

Department of Mathematics I, University of Politehnica of Bucharest, Splaiul Independenţei 313, Bucharest 77206, Romania

Received 20 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dragoş Cioroboiu, “B.-Y. Chen inequalities for semislant submanifolds in Sasakian space forms,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 27, pp. 1731-1738, 2003. https://doi.org/10.1155/S016117120311215X.